# SDR AALA20071491

- Difficulty date: August 10, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT PLACARD AT LEFT NUMBER FOUR DOOR MISSING.  REPLACED PLACARD FOR EMERGENCY EXIT AT LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
